# SDR UPS02839243

- Difficulty date: September 2, 2002
- Submitted: September 3, 2002
- Operation: Air carrier
- Aircraft: N750UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45950
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A CORRODED SHEAR TIE AT STA 1140 BETWEEN STR 35L AND 36L.  REPAIRED SHEAR TIE IAW DC8 SRM 53-2-0 AS REQUIRED.
